# SDR 2002FA0000560

- Difficulty date: January 17, 2001
- Submitted: May 2, 2002
- Operation: General aviation
- Aircraft: N6798V
- Make and model: Cessna 421C
- Aircraft serial: 421C1254
- Engine: Cont GTSIO520*
- System (JASC): 2140 · Heating System
- Part: Combust Chamber
- Part number: FR13E55IEL4500
- Part serial: A99090015
- Condition: Cracked
- Location: Heater
- Part time: 531 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OWNER REQUESTED PRESSURE DECAY TEST IAW AD.  PRESSURE COULD NOT BE MAINTAINED.  REMOVED HEATER,  DISCOVERED LARGE CRACK AT AFT,  LOWER WALL OF COMBUSTION CHAMBER,   ALONG WELD LINE.  THIS HEATER WAS INSTALLED 11/1/99 WITH ONLY 531.3 TT HEATER HOURS ON PART.  FACTORY REBUILT UNIT INSTALLED WITH NEW CERAMIC COATED LINER TO PREVENT CRACKING.  HEATER WAS REPLACED WITH FACTORY WARRANTY UNIT,  AND SENT BACK TO FACTORY FOR EXCHANGE.
